# SDR I5PA2023052775701

- Difficulty date: May 27, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,028 hours, 33,886 cycles
- Engine: Pwa PW2037
- Engine time: 81,186 hours, 26,900 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 4869F
- Condition: Faulty
- Location: Lh Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: MGE9002. ESI - LH ENG BLEED OFF WITH ENG ANTI ICE ON. REPLACED LH ENGINE ANTI ICE VALVE. OPS CHK NORMAL.
